# SDR HALA9800244

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Hyd System
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LIH - FLT 382 - ON TAXI NOTICED RIGHT HYD QTY GAUGE READS 0.  LOST ALL RIGHT HYD FLUID ON TAXI OUT.  RETURNED TO RAMP. INSPECTED RIGHT THRUST REVERSER HYD FILTERS AND RT AUX PUMP FILTERS.  CHECKED OK.  REPLACED PRESSURE LINE ON AUX PUMP. GROUND RUN OPS CHECK OK.  LEAK CHECK OK, OK FOR SERVICE.  (M)
